# SDR 2008UALA01618

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 55,436 hours, 20,355 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: 284N10079
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GIRT-BAR ARM LT C/B TRIPPING, UNABLE TO ISOLATE FAULT.  FOUND PROX SWITCH SW10216 FAILED.  REPLACED PROX SWITCH SW10216.GIRT BAR LIGHT WORKS OK.
